SciELO - Scientific Electronic Library Online

vol.50 issue1A Refinement and a divided difference reverse of Jensen's inequality with applicationsOn the well-posedness for the Chen-Lee equation in periodic Sobolev spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426


GALLEGO, Claudia. Transferencia filtrado-graduado de bases de Gröbner no conmutativas. Rev.colomb.mat. [online]. 2016, vol.50, n.1, pp.41-54. ISSN 0034-7426.

Resumen Como en el caso de k-álgebras libres y PBW álgebras, dada A una extensión PBW torcida biyectiva, mostraremos que es posible transferir bases de Gröbner entre A y su anillo graduado asociado.

Keywords : Bases de Gröbner no conmutativas; extensiones PBW torcidas; módulo filtrado; módulo graduado.

        · abstract in English     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License